zbMATH — the first resource for mathematics

The holomorphic equivalence problem for a class of Reinhardt domains. (English) Zbl 0199.41101

Full Text: DOI
[1] Borel, A., Kahlerian coset spaces of semi-simple Lie groups, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 1147-1151. £3 ] Cartan, E., Sur les domaines bornes homogenes de 1’espace de w-variables com- plexes, Abh. Math. Sem. Hamburg, 11 (1935), 116-162.
[2] Cartan, H., Les fonctions de deux variables complexes et le probleme de la re- presentation analytique, J. Math. Pures Appl. 10 (1931), 1-114. f 5 ] , Sur les transformations analytiques des domaines cere les et semi- cere les bornes, Math. Ann. 106 (1934), 540-573. · Zbl 0001.28501
[3] Hano, J., On Kahlerian homogeneous spaces of unimodular Lie groups, Amer. J. Math. 79 (1957), 885-900. £7 ] Harish-Chandra, Representations of semi-simple Lie groups IV, Amer. J. Math. 77 (1955), 743-777. C 8 ] Koszul, J. L., Sur la forme Hermitienne canonique des especes homogenes com- plexes, Canad. J. Math. 7 (1955), 562-576.
[4] Kritikos, N., Uber analytische Abbildungen einer Klasse von vierdimensionalen Gebieten, Math. Ann. 99 (1928), 321-341. · JFM 54.0373.02
[5] Piatetskii-Shapiro, I. I., Bounded homogeneous domains in w-dimensional space, Amer. Math. Soc. Transl. 11-43 (1964). · Zbl 0154.08401
[6] Reinhardt, K., Uber Abbildungen durch analytische Funktionen zweier Verander- lichen, Math. Ann. 83 (1921), 211-255. Thullen, P., Zu den Abbildungen durch analytische Funktionen mehrerer Verand- erlichen, Math. Ann. 104 (1931), 244-259; 373-376. · JFM 48.0408.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.